# SDR ZYWA100175

- Difficulty date: September 13, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 504305401
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS ASSEMBLY- REMOVED AND REPLACED BELTS DUE TIME CHANGE.
